Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 466, NWS North Platte, NE

September 28, 2007Custer County, Logan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 28, 2007, 8:40 PM CDT for Custer County, Logan County, Nebraska. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 28, 2007, 8:40 PM CDT (01:40 UTC)
Expired
Sep 28, 2007, 9:15 PM CDT
In force
35 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

Counties Custer County, NE, Logan County, NE

The radar

The North Platte radar (KLNX), 42 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 28, 9:10 PM CDTHAIL 0.7516 Ne Stapleton, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 28, 5:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.7 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
2897 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 290140
SVRLBF
NEC041-113-290215-
/O.NEW.KLBF.SV.W.0466.070929T0140Z-070929T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT FRI SEP 28 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  EASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 915 PM CDT.

* AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TARBOZ LAKE...OR ABOUT 8 MILES NORTHEAST OF STAPLETON...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN LOGAN COUNTY AT 850 PM CDT
  RURAL NORTHWESTERN CUSTER COUNTY AT 900 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4174 10025 4171 9997 4143 10041 4161 10055
TIME...MOT...LOC 0140Z 218DEG 28KT 4163 10036

$$

CDC
2 follow-up statements
000 
WWUS53 KLBF 290158 RRA
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT FRI SEP 28 2007

NEC041-113-290215-
/O.CON.KLBF.SV.W.0466.000000T0000Z-070929T0215Z/
LOGAN NE-CUSTER NE-
858 PM CDT FRI SEP 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN CUSTER AND EASTERN LOGAN COUNTIES...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTHEAST OF TARBOZ LAKE...OR ABOUT 15 MILES
NORTHEAST OF STAPLETON...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHWESTERN CUSTER COUNTY AT 910 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4174 10025 4171 9997 4143 10041 4161 10055
TIME...MOT...LOC 0158Z 230DEG 21KT 4166 10026

$$

CDC
000 
WWUS53 KLBF 290216
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM CDT FRI SEP 28 2007

NEC041-113-290225-
/O.EXP.KLBF.SV.W.0466.000000T0000Z-070929T0215Z/
LOGAN NE-CUSTER NE-
915 PM CDT FRI SEP 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUSTER AND
EASTERN LOGAN COUNTIES EXPIRES AT 915 PM CDT...

THIS STORM HAS WEAKENED FOR NOW. NO SEVERE WEATHER IS EXPECTED. 
CONDITIONS REMAIN FAVORABLE FOR SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHWESTERN NEBRASKA.

LAT...LON 4174 10025 4171 9997 4143 10041 4161 10055
TIME...MOT...LOC 0158Z 230DEG 21KT 4166 10026

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 3:07 PM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, Sep 28, 3:07 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR HEADLINES
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 PM CDT FRI SEP 28 2007

...FORECAST CHALLENGE IS PRECIPITATION CHANCES SUNDAY NIGHT AND
EARLY MONDAY...AND TEMPERATURES...

.SYNOPSIS...LEE SIDE TROFFING CONTINUES TO STRENGTHEN ACROSS THE
HIGH PLAINS THIS AFTERNOON...RESULTING IN STRONG SRLY WINDS ACROSS
MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. LOW LEVEL MOISTURE HAS
STREAMED NORTH TDY AND DEW POINTS HAVE INCREASED FROM THE 30S THIS
MORNING...TO THE UPPR 509S AND LWR 60S THIS AFTERNOON. GUSTY WINDS
AND HIGH CLOUDINESS HIGHLIGHTED THE WX PATTERN THIS AFTERNOON...WITH
UPSTREAM CONVECTION NOTED ACROSS SRN AND SERN COLORADO THIS
AFTERNOON...IN ADVANCE OF A LARGE PACIFIC TROF.

.DISCUSSION...

.NEAR TERM (TONIGHT THROUGH MONDAY)...MAIN FORECASTING CHALLENGES IN
THE NEAR PERIODS ARE PRECIPITATION CHANCES TONIGHT...SATURDAY NIGHT
AND SUNDAY.

A VIGOROUS PACIFIC TROF WILL CARVE ITS WAY ACROSS THE INTERMOUNTAIN
WEST OVER THE NEXT 24 TO 48 HOURS BRINGING A SHOT OF SEVERE
THUNDERSTORMS TONIGHT AND SATURDAY NIGHT...AS WELL AS SHOWERY
PRECIPITATION TO THE REGION ON SUNDAY.

FOR TONIGHT...ABUNDANT ELEVATED INSTABILITY NOTED PER THE LATEST NAM
FCST. H7 COMPUTED CAPES ARE AT OR ABOVE 2000J/KG ACROSS THE SWRN
CWA...WITH H85 LIS OF -5 TO -7 THIS EVENING. CONVECTION SHOULD FIRE
FIRST TO THE SW AS THE CURRENT WAVE OVER SRN COLORADO MOVES EAST
INTO ERN CO/WRN KS. NWRLY FLOW WILL EVENTUALLY CARRY THIS NWD
OVERNIGHT. AM EXPECTING CONVECTION TO SUSTAIN ITS SELF AS IT MOVES
TO THE NORTHEAST DUE TO THE 50+ KT LLJET. IN ADDITION TO
CONVECTION...A MILD NIGHT IS IN STORE FOR THE REGION AS MIXING WINDS
WILL PERSIST OVERNIGHT.

ON SATURDAY...UPPR PATTERN WILL AMPLIFY FURTHER...ALLOWING SURFACE
LOW PRESSURE AND ASSOCIATED TROF TO DEEPEN ACROSS THE HIGH PLAINS
FROM ERN MT...TO ERN COLORADO. WELL EAST OF THIS FEATURE...WINDS
WILL HOWL...WITH H85 WINDS AT OR ABOVE 45KTS EAST OF AN ONL TO LBF
LINE. GIVEN THE ONGOING WIND ADVISORY IN THE NORTH AND EXPECTED
CONVECTION TONIGHT...WILL ADVISE ONCOMING SHIFT OF THE SITUATION
AND LET THE NIGHT CREW DEFINE WHERE THE ADVISORY WILL BE ISSUED FOR
SATURDAY. BY AFTERNOON...INGREDIENTS WILL COME TOGETHER FOR A DECENT
SEVERE WX EPISODE. SURFACE TROF WILL EXTEND ACROSS THE ERN PANHANDLE
WITH SB CAPES IN EXCESS OF 1500 J/KG EAST OF THIS FEATURE AND DEEP
LAYER SHEAR IN EXCESS OF 50 KTS. LEADING SHORTWAVE WILL ARRIVE
DURING PEAK HEATING ADDING INSTABILITY ALOFT AS WELL.

HAVE RAMPED UP POPS SOME FOR SATURDAY AND REFINED POPS ON SUNDAY
BASED ON THE TRACK OF THE CLOSED LOW. MODELS STILL ALL OVER THE
PLACE WITH THE TRACK OF THE MAIN UPPR LVL SYSTEM. NAM HAS THIS
FEATURE TRACKING OVER THE DAKOTAS...WHILE THE GFS TRACKS THIS FROM
SWRN NEBRASKA TO NERN NEBRASKA. EVEN WITH A COMPROMISE BETWEEN THE
TWO TRACKS...BEST PRECIPITATION CHANCES WILL BE ACROSS THE NORTH
WITH LIMITED CHANCES IN THE SOUTH.

.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...PROGRESSIVE PATTERN WILL
EVOLVE AFTER SUNDAY NIGHT ACROSS THE CENTRAL PLAINS. MERIDIONAL FLOW
ON MONDAY INTO TUESDAY...WILL BE FOLLOWED BY ZONAL FLOW FOR
WEDNESDAY INTO FRIDAY. MOISTURE RETURN FROM THE SOUTH WILL BE THE
MAIN FACTOR IN PRECIPITATION CHANCES FOR NEXT WEEK EVEN WITH THE
ABUNDANCE OF DISTURBANCES EMBEDDED IN THE MEAN MID LVL FLOW. FOR THE
MOST PART...LEFT THE EXTENDED DRY...WITH THE EXCEPTION OF POPS IN
THE EAST MONDAY NIGHT INTO EARLY TUESDAY. LOW LEVEL MOISTURE WILL BE
QUICK TO SURGE INTO EASTERN NEBRASKA LATE MONDAY...AHEAD OF AN
APPROACHING SFC TROF AND UPPR AIR SYSTEM. NEXT FROPA WILL ARRIVE ON
WEDNESDAY NIGHT...AND AT THIS TIME APPEARS DRY WITH LOW LEVEL
MOISTURE FOCUSED EAST OF LBF. WILL CONTINUE TO MONITOR THOUGH AS A
STALLED OUT FRONTAL BOUNDARY ACROSS THE SRN PLAINS COULD BRING
ANOTHER ROUND OF PRECIPITATION TO PORTIONS OF THE CENTRAL PLAINS
LATE NEXT WEEK. TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE CLIMO NEXT
WEAK AND HAVE GENERALLY FOLLOWED HPC AND MEX GUIDANCE.

&&

AVIATION...STRONG SOUTH WINDS WILL DIMINISH THIS EVENING WITH CLOUDS
TO DEVELOP BETWEEN 4 TO 8 KFT THIS EVENING AS CONVECTION FORMS TO
THE SOUTH AND LIFTS NORTHEAST. OTHERWISE VFR CONDITIONS EXPECTED
OVERNIGHT INTO SATURDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT (6
PM MDT)...ZONES NEZ094-005>010-024>027.

&&

CLB/TLK
Hazardous weather outlook, Sep 28, 8:11 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT FRI SEP 28 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-291030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
811 PM CDT FRI SEP 28 2007 /711 PM MDT FRI SEP 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS
ACROSS PORTIONS OF THE OUTLOOK AREA. THE MAIN AREA OF CONCERN IS
NORTH OF INTERSTATE 80 AND EAST OF HIGHWAY 61...FROM OGALLALA TO
MERRIMAN. SOME STORMS MAY BE SEVERE WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A LOW PRESSURE SYSTEM WILL CONTINUE TO ORGANIZE WITH THE
ASSOCIATED COLD FRONT TO DROP SOUTHEAST THROUGH WESTERN AND NORTH
CENTRAL NEBRASKA OVERNIGHT SATURDAY INTO SUNDAY. SOUTH WINDS WILL
SPREAD WARM MOIST AND UNSTABLE AIR NORTH THAT WILL HELP FUEL
THUNDERSTORM DEVELOPMENT FROM SATURDAY THROUGH SUNDAY BEFORE THE
SYSTEM PUSHES EAST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA ON SATURDAY.
LARGE HAIL WILL BE THE PRIMARY THREAT WHILE STRONG WINDS MAY
REQUIRE A WIND ADVISORY AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TLK/CLB

In the hours before

Local storm report, Sep 28, 7:54 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             5 W STAPLETON           41.48N 100.61W
09/28/2007  E1.00 INCH       LOGAN              NE   CO-OP OBSERVER

&&

JSWEET
Local storm report, Sep 28, 7:56 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
756 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             4 SW STAPLETON          41.44N 100.57W
09/28/2007  E1.75 INCH       LOGAN              NE   FIRE DEPT/RESCUE

            GOLF BALL SIZE HAIL

&&

JSWEET
Local storm report, Sep 28, 8:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             8 NNE NORTH PLATTE      41.24N 100.71W
09/28/2007  E1.75 INCH       LINCOLN            NE   PUBLIC

&&

JSWEET
Local storm report, Sep 28, 8:20 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
820 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             6 N TRYON               41.64N 100.94W
09/28/2007  E0.88 INCH       MCPHERSON          NE   PUBLIC

&&

JSWEET
Local storm report, Sep 28, 8:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             6 N TRYON               41.64N 100.94W
09/28/2007  E0.88 INCH       MCPHERSON          NE   PUBLIC

&&

JSWEET
Local storm report, Sep 28, 8:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             4 SSE STAPLETON         41.43N 100.48W
09/28/2007  E1.00 INCH       LOGAN              NE   PUBLIC

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 7:02 PM CDTSevere Thunderstorm WarningLBFMcPherson28 min
Sep 28, 7:13 PM CDTSevere Thunderstorm WarningLBFLincoln32 min
Sep 28, 7:27 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson33 min
Sep 28, 7:43 PM CDTSevere Thunderstorm WarningLBFMcPherson32 min
Sep 28, 7:46 PM CDTSevere Thunderstorm WarningLBFLincoln29 min
Sep 28, 8:11 PM CDTSevere Thunderstorm WarningLBFMcPherson, Thomas34 min
Sep 28, 8:22 PM CDTSevere Thunderstorm WarningLBFLogan23 min
Sep 28, 8:43 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas32 min
Sep 28, 9:14 PM CDTSevere Thunderstorm WarningLBFThomas31 min
Sep 28, 9:59 PM CDTSevere Thunderstorm WarningLBFBlaine31 min
Sep 28, 10:22 PM CDTSevere Thunderstorm WarningLBFLoup, Rock23 min
Sep 28, 10:47 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock43 min
Sep 29, 3:44 AM CDTWind AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 18 more12 hr
Sep 29, 6:07 PM CDTSevere Thunderstorm WarningLBFSheridan23 min
Sep 29, 6:30 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan45 min
Sep 29, 6:50 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.